# SDR USAA050634

- Difficulty date: May 2, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL WITH DAMAGED AREA, MAIN CABIN FLOOR PANEL 252JG.  FABRICATED AND INSTALLED FLOOR PANEL PER SRM 53-02-00.  (M)
